MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENEW2424C82E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in the patient for the endovascular treatment of a 32mm abdominal aortic aneurysm on (b)(6) 2011.The proximal neck diameter was noted as 23mm and 20mm in length.A torturous external iliac artery was reported at the index procedure.It was reported that on ct completed approximately 7.5 years post index procedure, the right iliac artery had dilated beyond the size of the 24mm implanted limb extension.Intervention was carried out where the right hypo gastric artery was coiled and a 16x10 endurant limb was implanted into the external iliac artery to seal it.The event was resolved.As per the physician, the cause of the event was anatomy related where the iliac artery had dilated over time.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7641530
Report Number2953200-2018-00900
Device Sequence Number1719340
Product Code MIH
UDI-Device Identifier00613994762139
UDI-Public00613994762139
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2012
Device Model NumberENEW2424C82E
Device Catalogue NumberENEW2424C82E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight84